Classical quasi-trigonometric r-matrices of Cremmer-Gervais type and their quantization
Artikel i vetenskaplig tidskrift, 2006

We propose a method of quantization of certain Lie bialgebra structures on the polynomial Lie algebras related to quasi-trigonometric solutions of the classical Yang-Baxter equation. The method is based on so-called affinization of certain seaweed algebras and their quantum analogues

Författare

Julia Christopher

Maxim Samsonov

Alexander Stolin

Göteborgs universitet

Chalmers, Matematiska vetenskaper

Journal of Nonlinear Mathematical Physics

1402-9251 (ISSN)

Vol. 13 129-136

Ämneskategorier

Matematik